# SDR SWAA2022060812864

- Difficulty date: May 28, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FITTING ( SEAT TRACK FASTENER HOLE A ) LOCATED STA 727B LBL 45.5 AFT CARGO COMPARTMENT. 2022-284060 / [01] TOOL USED CALIPER PN 500-197-30; SN A18229518; CAL DUE DATE 21 SEP 22;[02] REPLACED NEW FITTING LOCATED STA 727B LBL 45.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A5502 REV: B SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED NEW FITTING LOCATED STA 727B LBL 45.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A5502 REV: B; RII SEE INDIVIDUAL SIGN OFFS BELOW.
